# SDR FDEA201504171253

- Difficulty date: April 17, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 631 hours, 14,680 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOMENTARY STICK SHAKER ACTIVATION AT FL 360, 242KIASDUE TO MODERATE TURBULENCE. AUTOPILOT WAS  ENGAGED & AUTO THROTTLES WERE ENGAGED.  CLEAN CONFIGURATION.  COMPLIED WITH TURBULENCE INSPECTION IAW AMM 05-51-01-6, NO DEFECTS NOTED.
